# SDR UALA2012112806804

- Difficulty date: November 28, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 88,710 hours, 10,748 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD THRUST REVERSER AFT FRAME REPAIR BETWEEN 2 O'CLOCK AND 5 O'CLOCK POSITION NEEDS REPETITIVE INSPECTION.  REPLACED THE NR 2 ENG INBD TR AFT FRAME PER SRM & ECRA7831-01728.
